# SDR 2004F00008

- Difficulty date: November 1, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-200
- Aircraft serial: 20765
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: MS1557081
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT OVERWING LIGHT HAS 3 LAMPS INOPERATIVE.  RELAMPED EMERGENCY OVERWING EXIT LIGHT IAW B727 MM 33-50-11.  (M)
